# SDR DALA2018042702847

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,057 hours, 27,995 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BS 1503.801, SHEAR TIE BETWEEN LONGERONS 1 & 3 RIGHT CRACKED.   REMOVED AND REPLACED THE SHEAR TIE IAW DWG 9911840.
